Was reading your story. I re live my 2 years prior to my Liver Transplant. I was so scared and lived alone and never had any warning when I would go into The Zone Of I Don't Know Who I Am Or What I Am Doing Can't Figure Out How To Call For Help...
That is the past!!! We are alive and well
I’d like to welcome you to the Transplant Café. You are now a member of a warm, friendly, supportive, caring, understanding, sensitive and informative site. If you have any questions please don’t hesitate to ask and I’ll be glad to help you out. So glad you are here and again welcome to the Transplant Café. Here’s a link that might help you get started: www.transplantcafe.com/forum/topic/show?id=2024407:Topic:2985Take care, Karen
Kidney Tx 1972 & 2007 glitter-graphics.com
No comments yet!
Welcome to TransplantCafe.com - The Gift of eLife!
According to WebMD, if you're Diabetic, the goal is to monitor your carbs daily. A person with Diabetes can have snacks if their blood sugar gets low between meals. Also, desserts can be eaten but save for special occasions and have a scoop or thin slice. Sweet tooth? -consider having a piece of fruitSee More
"Finally! Some advice You can actually use!
DO NOT wash your hair in the shower!
It's so good to finally get a health warning that is useful!
IT INVOLVES THE SHAMPOO WHEN IT RUNS DOWN YOUR BODY WHEN
YOU SHOWER WITH IT.
WARNING TO US ALL!
"How wonderful to celebrate 5 years of a new life! My 5th will occur in 2/15 so not too far behind you. You made me realize how grateful I am to have both my husband and my adult daughter in my life today. The Transplant Cafe is an awesome forum and…"
"Thank you for taking the time and interest by replying to my post/dilemma! Yes, salt water rinses may help. I will add some in today along with all the other stuff I am trying to help me reduce my discomfort and get past this. I have had issues with…"
"I have also been told to use salt water rinses when I was dealing with some sore mouth tissue many years ago. I struggle constantly now with a dry mouth, most likely due to my medications and the difficulty I have in tolerating large…"